Skip to main content
Journal cover image

Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras

Publication ,  Journal Article
Hain, RM
Published in: Transactions of the American Mathematical Society
May 1983

Duke Scholars

Published In

Transactions of the American Mathematical Society

DOI

ISSN

0002-9947

Publication Date

May 1983

Volume

277

Issue

1

Start / End Page

397 / 397

Publisher

JSTOR

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 4901 Applied mathematics
  • 0102 Applied Mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. M. (1983). Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras. Transactions of the American Mathematical Society, 277(1), 397–397. https://doi.org/10.2307/1999363
Hain, Richard M. “Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras.” Transactions of the American Mathematical Society 277, no. 1 (May 1983): 397–397. https://doi.org/10.2307/1999363.
Hain RM. Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras. Transactions of the American Mathematical Society. 1983 May;277(1):397–397.
Hain, Richard M. “Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras.” Transactions of the American Mathematical Society, vol. 277, no. 1, JSTOR, May 1983, pp. 397–397. Crossref, doi:10.2307/1999363.
Hain RM. Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras. Transactions of the American Mathematical Society. JSTOR; 1983 May;277(1):397–397.
Journal cover image

Published In

Transactions of the American Mathematical Society

DOI

ISSN

0002-9947

Publication Date

May 1983

Volume

277

Issue

1

Start / End Page

397 / 397

Publisher

JSTOR

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 4901 Applied mathematics
  • 0102 Applied Mathematics
  • 0101 Pure Mathematics